# SDR AALA201601219001

- Difficulty date: January 20, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 46,444 hours, 26,783 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664405
- Part serial: A6913
- Condition: Defective
- Location: L1 Door
- Part time: 41,340 hours, 22,675 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  1L DOOR IS HARD TO ARM, ECAM SLIDE LIGHT, NOT STAYING ON WHEN ARMED.  R & R L1 DOOR SLIDE & RAFT IAW JC 26L00025011.  DOOR ARMING & INDICATION NORMAL.
